A colimit of traces of reflection groups

P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.


Journal Article | Published | English
Department
Abstract
Li-Nadler proposed a conjecture about traces of Hecke categories, which implies the semistable part of the Betti geometric Langlands conjecture of Ben-Zvi-Nadler in genus 1. We prove a Weyl group analogue of this conjecture. Our theorem holds in the natural generality of reflection groups in Euclidean or hyperbolic space. As a corollary, we give an expression of the centralizer of a finite order element in a reflection group using homotopy theory.
Publishing Year
Date Published
2019-11-01
Journal Title
Proceedings of the American Mathematical Society
Volume
147
Issue
11
Page
4597-4604
IST-REx-ID

Cite this

Li P. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 2019;147(11):4597-4604. doi:10.1090/proc/14586
Li, P. (2019). A colimit of traces of reflection groups. Proceedings of the American Mathematical Society, 147(11), 4597–4604. https://doi.org/10.1090/proc/14586
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society 147, no. 11 (2019): 4597–4604. https://doi.org/10.1090/proc/14586.
P. Li, “A colimit of traces of reflection groups,” Proceedings of the American Mathematical Society, vol. 147, no. 11, pp. 4597–4604, 2019.
Li P. 2019. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 147(11), 4597–4604.
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society, vol. 147, no. 11, AMS, 2019, pp. 4597–604, doi:10.1090/proc/14586.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1810.07039

Search this title in

Google Scholar